Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
soadfan1

Taking Oxytetracyclin and Pepto Bismol?

I am currently on 200 mg of Oxytetracyclin a day for mild acne.

I require pepto Bismol to keep me from feeling nauseas in certain situations.

I hear that they interact with each other, but can anyone tell me if this is just if taken within a certain time of each other, as I can make sure they are taken a fair time apart.

Or whether you should not take it at all and why?

Thanks

-Rob

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×